ALKA SELTZER Regular 20s

NZD$9.99
In stock
SKU
B703
ALKA SELTZER Regular effervescent tablets provide fast and effective relief from pain. They contain aspirin, sodium hydrogen carbonate and citric acid. Provides fast relief from headaches, muscular pain, toothache, sore throat, nerve pain and also provides symptomatic relief from colds and flu. Buy ALKA SELTZER here.
 
Description
 
ALKA SELTZER Regular effervescent tablets provide fast and effective relief from pain. They contain aspirin, sodium hydrogen carbonate and citric acid. Provides fast relief from headaches, muscular pain, toothache, sore throat, nerve pain and also provides symptomatic relief from colds and flu.
 
Ingredients:
 
Each effervescent tablet contains:
Aspirin 324mg
Sodium Hydrogen Carbonate 1744mg
Citric Acid 965mg, Sodium content 477mg per Tablet
 
 
Dosage: 
 
Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary. If symptoms persist, consult your doctor.
 
Write Your Own Review
You're reviewing:ALKA SELTZER Regular 20s
Your Rating